# SDR YENA2022082200810

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 51,797 hours, 18,513 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#194, STI-EWR.' ON DESCENT BELOW 1000FT DIRTY SOCK SMELL, TURNED OFF PACK #1 AND THE SMELL DISSIPATED; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A(A) ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085B/ TSM 05-50-00-810-085D. A/C OK FOR SERVICE.'
